Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Mathematicians and physicists = cats and dogs?


Author: Ya. G. Sinai
Journal: Bull. Amer. Math. Soc. 43 (2006), 563-565
DOI: https://doi.org/10.1090/S0273-0979-06-01127-X
Published electronically: July 18, 2006
MathSciNet review: 2247920
Full-text PDF


Additional Information

Ya. G. Sinai
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544-1000

DOI: https://doi.org/10.1090/S0273-0979-06-01127-X
Received by editor(s): May 23, 2006
Published electronically: July 18, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society